×

zbMATH — the first resource for mathematics

Lois de probabilité sur un espace topologique completement régulier et produits infinis à termes independants dans un groupe topologique. (French) Zbl 0137.35301

PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] W. Böge , Zur Charakterisierung sukzessiv unendlich teibarer, Wahrscheinlichkeitsverteilungen . Zbl 0126.13503 · Zbl 0126.13503
[2] Bourbaki , Topologie générale , chapitre IX. · Zbl 0337.54001
[3] G. Choquet et Deny , Sur l’équation de convolution p = \mu * \sigma . C. R. , t. 250 , 1960 , p. 799 . Zbl 0093.12802 · Zbl 0093.12802
[4] Shafik Doss , Sur la convergence stochastique dans les espaces uniformes . Annales E. N. S. , t. LXXI, 1954 , p. 87 - 110 . Numdam | MR 67395 | Zbl 0059.12402 · Zbl 0059.12402
[5] J. Geffroy , Quelques extensions du théorème de M. Paul LEVY. C. R. , t. 249 , 1959 , p. 1180 - 1182 . MR 106506 | Zbl 0089.13902 · Zbl 0089.13902
[6] Ulf Grenander , Probabilities on algebraic structures , Stockholm , 1963 . MR 206994 | Zbl 0131.34804 · Zbl 0131.34804
[7] H. Heyer , Untersuchung zur Theorie der Warscheinlichkeitsverteilungen auf lokal compakten Gruppen , Dissertation , Hamburg , 1963 . MR 173276
[8] Kalliampur , The topology of weak convergence of probability measures . J. Math. and Mechanics , t. 10 , 1961 . MR 132143 | Zbl 0272.60004 · Zbl 0272.60004
[9] B.M. Kloss , Probability distributions on compact topological groups . Theory of Probability and its applications (trad. du russe) , t. IV , 1959 , p. 237 - 270 . MR 123348 | Zbl 0102.14102 · Zbl 0102.14102
[10] B.M. Kloss , Limiting distributions on a class of locally compact groups. Id. , t. VI , 1961 , p. 361 - 389 . Zbl 0111.15203 · Zbl 0111.15203
[11] L. Le Cam , Convergence in distribution of stochastic processes , Univ. of California Press , public., 1957 . MR 86117 | Zbl 0077.12301 · Zbl 0077.12301
[12] J. Neveu , Bases mathématiques du Calcul des Probabilités. Masson , 1964 . MR 198504 | Zbl 0137.11203 · Zbl 0137.11203
[13] Yu. V Prohorov , Convergence of random processes and limit theorems in the probability theory . Theory of probability and its applications , t. 1 , 1956 , p. 157 - 222 . MR 84896 | Zbl 0075.29001 · Zbl 0075.29001
[14] A. Tortrat , Lois tendues, convergence en probabilité et équation P * P’ = P. C. R. , 1964 . MR 175168 | Zbl 0126.33803 · Zbl 0126.33803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.